# SDR SWAA2013111922582

- Difficulty date: October 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE REAR SPAR STATION 501, RIB BETWEEN OTBD FLAP & AILERON GUSSET CRACKED.   R & R GUSSET IAW SRM & DRAWING.
